It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 17 of 17 for birth control causing blood clots. (0.042 seconds)


... nd idiot. If you're talking about the Diane that also goes under the name Diane 35, then it's good that your doctor suggested you switch. It has a higher risk of causing blood clots than most pills. 4 times higher. ... (3 replies)
... bright red to begin with the dark red blood gooeys and gradually turned brown. again, it lasted 5 days. ... (1 replies)
... that causes blood clots. Have you considered a progestin only pill or the IUD? ... (3 replies)

... After being on many different pills for 7 years I recently i went off the pill because i was getting too many headaches and i wanted to see if the pill was causing them. ... (2 replies)
... as compared to women not on the pill. They also suffer much more frequent problems with insomnia, yeast infections, mood problems and depression, and of course blood clots. ... (1 replies)
... low dose pills, from what I've researched and heard, there has been a higher risk of blood clots. There is always a risk of blood clots being on birth control, it's just one of those unfortunate side effects, but it's the newer pills, patches, nuvaring type birth control that is causing this new issue. ... (7 replies)
... s should go away after 3 or 4 months. If it doesn't, tell your doctor. You may need another brand of pill. Keep in mind that you will need to use another form of birth control during the first month you are on the pill. Your body is adjusting to the new levels of hormones and an backup method is always good practice. ... (6 replies)
... It always takes your body time to adjust to being on birth control because your hormone levels have to get used to having the new level of hormones being put into your body. ... (1 replies)
... There's tons of info throught the Birth Control thread about Yaz and BCP in general. Anything from pills causing blood clots and causing stroke to the problems being fixed by taking a vitamin B complex. ... (2 replies)
... dose pills have been implicated in causing far more clots than the older higher dose pills! ... (7 replies)
... Aneurysm...it is congential and with having this there is a risk of stroke...because...the pfo is a hole in the heart and if I should get a blood clot and it goes through this hole...then it could cause a stroke instead of filtering out thru the lungs. ... (3 replies)
... GP, whoever handles your birth control pills. Another good source would be the actual pharmacy. They deal with drugs all day long, as well as interactions, and I would ask them as well. ... (2 replies)
Smoking?
Mar 27, 2006
... I have had ovarian cysts for several years and recently they've been causing me a ton of pain and keep rupturing, my gyno wants to put me on birth control, but I'm really nervous. I've taken it years ago and didn't like the side effects. ... (11 replies)
... Mandeline I can only speak from experience. I did develop DVT from the birth control patch. I have a factor five which is a clotting disorder also. I say this only as a concerned person about this patch. ... (8 replies)
... I've heard from several different places that it is causing serious health problems and even deaths in 17 people due to blood clots! Is this all true? ... (13 replies)
... in your coronary arteries, causing a heart attack, in your brain, causing a stroke, in your leg causing something called DVT or deep vein thrombosis, or in your lung, causing something called a pulmonary embolism. ... (8 replies)
... causing acne when oral antibiotics have been unsuccessful, and is NOT to be prescribed for birth control. ... (16 replies)


Associated Tags: birth control issues

Pages: 1

All times are GMT -7. The time now is 10:23 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!